Bayesian Semiparametric Meta-Analysis for Genetic Association Studies

de Iorio, M; Newcombe, PJ; Tachmazidou, I; Verzilli, CJ; Whittaker, JC; (2011) Bayesian Semiparametric Meta-Analysis for Genetic Association Studies. Genetic epidemiology, 35 (5). pp. 333-340. ISSN 0741-0395 DOI: https://doi.org/10.1002/gepi.20581

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/gepi.20581

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar